MathSciNet Relay Station
MathSciNet bibliographic data
MR958643 14J35 (14B05 14J10)
Mori, Shigefumi; Morrison, David R.; Morrison, Ian On four-dimensional terminal quotient singularities. Math. Comp. 51 (1988), no. 184, 769–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement